MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC
Catalog Number PUSURG3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a proultra surgical tip #3 broke during use.No injury occurred.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received with a similar device where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer not returning and lot number not specified.Product not received at investigation site.

Brand Name
PROULTRA SURGICAL #3 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24108622
Report Number2320721-2026-00003
Device Sequence Number5905464
Product Code ELC
UDI-Device IdentifierD716PUSURG31
UDI-PublicD716PUSURG31
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUSURG3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/14/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown